# SDR AALA20030106

- Difficulty date: January 24, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N562AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49344
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, SEAT MOUNTED EMERGENCY EXIT LIGHTS AT ROWS 1-19 DIM.  REPLACED FORWARD AND MID EMERGENCY EXIT LIGHT BATTERIES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
